An equivalent matrix pencil for bivariate polynomial matrices

Mohamed S. Boudellioua*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, we present a simple algorithm for the reduction of a given bivariate polynomial matrix to a pencil form which is encountered in Fomasini-Marchesini's type of singular systems. It is shown that the resulting matrix pencil is related to the original polynomial matrix by the transformation of zero coprime equivalence. The exact form of both the matrix pencil and the transformation connecting it to the original matrix are established.

Original languageEnglish
Pages (from-to)175-181
Number of pages7
JournalInternational Journal of Applied Mathematics and Computer Science
Issue number2
Publication statusPublished - 2006


  • 2-D singular systems
  • Invariant polynomials
  • Invariant zeros
  • Matrix pencils
  • Zero-Coprime-Equivalence

ASJC Scopus subject areas

  • Computer Science (miscellaneous)
  • Engineering (miscellaneous)
  • Applied Mathematics


Dive into the research topics of 'An equivalent matrix pencil for bivariate polynomial matrices'. Together they form a unique fingerprint.

Cite this